# SDR COEA2024111408880

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N880FE
- Make and model: Cessna 208B
- Aircraft serial: 0215
- Aircraft time: 14,220 hours, 21,735 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 8812 TAKEOFF OUT OF PHX  AIR TURNBACK/DISCREPANCY: NO MODE C ON BOTH TRANSPONDERS IN FLIGHT. AIRCRAFT WAS RETURNED TO PHX. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: AFTER TROUBLESHOOTING, MAINTENANCE COULD NOT DUPLICATE, NO DEFECTS NOTED.
